# SDR ASAA2014031007134

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 49,786 hours, 28,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3120621
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LAMP COVER FELL OFF AT RT FORWARD OVERWING EXIT.  ACFT GROUNDED.  RE-INSTALLED EXIT LENSE COVER RT FWD OVERWING EXIT.
